| Model Number |
M00553640 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery-enhanced delivery system was intended to be implanted transgastric to pancreas for the treatment of walled-off necrosis during an endoscopic ultrasound procedure performed on (b)(6) 2022.During the procedure, the physician encountered difficulty deploying the first flange of the axios stent.The physician removed the stent undeployed from the catheter and a second axios stent was then inserted through the previously created puncture tract.The procedure was completed successfully.There were no patient complications as a result of the event.
Additional Manufacturer Narrative
The reporting facility details are the following: facility: (b)(6).Block h6: imdrf device code a150201 captures the reportable event of stent failure to deploy.Block h11: following an update to the axios risk documentation, this event is being reported as part of the efforts associated with boston scientific's nonconforming events and prevention investigation, (b)(4).Investigation summary: based on the available information, boston scientific corporation could not confirm the reported event of stent failure to deploy.The cause of the event is unknown.Device history records review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the complaint device was not returned; therefore, product analysis could not be performed.Risk review a risk review was completed and confirmed that the event of "stent failure to deploy" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.